# SDR GTIA2025030638790

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N703NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11383
- Aircraft time: 5,309 hours, 1,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 779551
- Condition: No Test
- Location: Zone 200
- Part time: 1,637 hours, 707 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 335100-03-1 CHK BAT CAPACITY. EPSU (10WL) FWD L FAULT.  R/R (10WL) FWD L EPSU IAW AMM 33-51-38. OPS CHK GODD. NO FURTHER DEFECTS NOTED.
